# SDR DHL2002721007

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 10602041
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

S/O`S OVERHEAD TABLE LIGHT INOP, WHEN ADJUSTED SPARKS CAME OUT OF SOCKET.  FOUND S/O'S FWD TABLE LIGHT SOCKET BROKEN.  REPLACED S/O'S FWD TABLE LIGHT ASSEMBLY.  OPS CHECK NORMAL.  DURING START UP SMOKE APPEARED COMING FROM TABLE LIGHT AREA.  TURNED OFF TABLE LIGHT & FLUORESCENT LIGHTS, SMOKE CONTINUED DEFERRED S/O'S TABLE LIGHTS.  C/B PULLED AND COLLARED.  INSP WIRING ASSOCIATED W/ TABLE LIGHTS & FLUORESCENT LIGHTS PER BWDM 33-15-21, NO DEFECTS.  INSP LIGHT ASSY'S, NO DEFECTS.  OPS CK NORMAL.  NO SMOKE IN 4 HRS.
